Alert archive / Nevada / Flash Flood Warnings in 2023
Flash Flood Warning 82, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Aug 21, 2023, 2:30 AM PDT for Clark County, Nevada. It was in force for 16 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 21, 2023, 2:30 AM PDT (09:30 UTC)
- Expired
- Aug 21, 2023, 6:00 PM PDT
- In force
- 16 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Clark County, NV
The radar
The Las Vegas radar (KESX), 86 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 21, 8:00 AM PDT | FLASH FLOOD | 1 Nw Mt. Charleston, NV | Video from the public shows multiple feet of water flowing down the mountain. |
| Aug 21, 9:37 AM PDT | FLOOD | 6 N Mt. Charleston, NV | Nevada Department of Transportation closed Nevada State Route 156 at Nevada State Route 158 due to flooding. |
| Aug 21, 12:10 PM PDT | FLOOD | 4 Nne Mt. Charleston, NV | Nevada Department of Transportation closed Nevada State Route 158 from Kyle Canyon Road to Lee Canyon Road due to flooding. |
| Aug 21, 3:39 PM PDT | FLASH FLOOD | 8 Wnw Lone Mountain, NV | Nevada Department of Transportation closed Nevada State Route 157 in both directions at mile marker 12 due to flash flooding. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 330 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 9.5 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 945 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 196 m²/s²
- 0-3 km storm-relative helicity
- 585 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
496
WGUS55 KVEF 210930
FFWVEF
NVC003-211330-
/O.NEW.KVEF.FF.W.0082.230821T0930Z-230821T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
230 AM PDT Mon Aug 21 2023
The National Weather Service in Las Vegas has issued a
* Flash Flood Warning for...
Northwestern Clark County in southern Nevada...
* Until 630 AM PDT.
* At 230 AM PDT, Gauge reports indicated heavy rain falling across
the warned area. Between 1 and 3 inches of rain have fallen in
Kyle Canyon and flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Gauges reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Las Vegas, Rainbow Canyon, Spring Mountains, Mt. Charleston, Red
Rock Canyon, Summerlin, Blue Diamond, Kyle Canyon Campground,
Fletcher View Campground, Lovell Canyon Campground, Rocky Gap
Campground, Hilltop Campground, Mahogany Grove Campground, Mary
Jane Falls Campground, Dolomite Campground, Mcwilliams Campground,
Red Rock Canyon Campground, Spring Mountain Ranch, Mountain
Springs and Mt. Potosi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3629 11575 3630 11577 3645 11567 3652 11551
3648 11543 3634 11526 3631 11537 3620 11537
3593 11541 3593 11555
FLASH FLOOD...GAUGE INDICATED
$$
CO6 follow-up statements
995
WGUS75 KVEF 211048
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
348 AM PDT Mon Aug 21 2023
NVC003-211330-
/O.CON.KVEF.FF.W.0082.000000T0000Z-230821T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark NV-
348 AM PDT Mon Aug 21 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 AM PDT THIS
MORNING FOR NORTHWESTERN CLARK COUNTY...
At 348 AM PDT, Moderate to heavy rain persists in the Spring
Mountains early this morning, with six hour rainfall totals of 1 to
3 inches estimated in Lee and Kyle Canyons. Significant flooding is
ongoing within Rainbow, Kyle, and Lee Canyons...with Mt Charleston
Fire reporting minor infrastructure damage in the area and some
washed out or impassable roadways.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Gauges reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Las Vegas, Rainbow Canyon, Spring Mountains, Mt. Charleston, Red
Rock Canyon, Summerlin, Blue Diamond, Kyle Canyon Campground,
Fletcher View Campground, Lovell Canyon Campground, Rocky Gap
Campground, Hilltop Campground, Mahogany Grove Campground, Mary
Jane Falls Campground, Dolomite Campground, Mcwilliams Campground,
Red Rock Canyon Campground, Spring Mountain Ranch, Mountain
Springs and Mt. Potosi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3629 11575 3630 11577 3645 11567 3652 11551
3648 11543 3634 11526 3631 11537 3620 11537
3593 11541 3593 11555
FLASH FLOOD...GAUGE INDICATED
$$
CO478
WGUS55 KVEF 211307
FFWVEF
NVC003-211630-
/O.EXT.KVEF.FF.W.0082.000000T0000Z-230821T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
607 AM PDT Mon Aug 21 2023
The National Weather Service in Las Vegas has extended the
* Flash Flood Warning for...
Northwestern Clark County in southern Nevada...
* Until 930 AM PDT.
* At 607 AM PDT, Significant flooding is ongoing in the Mt
Charleston area...With Kyle Canyon road currently impassable due
to to flooding and ongoing flood related infrastructure damage.
Rain persists in the area and flooding will persist through 930
am. Roads leading to Lee and Kyle Canyons are currently closed.
HAZARD...Life-threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Gauges reported.
IMPACT...Life-threatening flash flooding of low-water
crossings, creeks, normally dry washes and roads.
* Some locations that will experience flash flooding include...
Las Vegas, Rainbow Canyon, Mt. Charleston, Spring Mountains,
Hilltop Campground, Mahogany Grove Campground, Kyle Canyon
Campground, Fletcher View Campground, Mary Jane Falls Campground,
Dolomite Campground and Mcwilliams Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3629 11575 3630 11577 3645 11567 3652 11551
3648 11543 3634 11526 3631 11537 3624 11539
3621 11546 3618 11559
FLASH FLOOD...GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CO279
WGUS55 KVEF 211623
FFWVEF
NVC003-211930-
/O.EXT.KVEF.FF.W.0082.000000T0000Z-230821T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
923 AM PDT Mon Aug 21 2023
The National Weather Service in Las Vegas has extended the
* Flash Flood Warning for...
Northwestern Clark County in southern Nevada...
* Until 1230 PM PDT.
* At 923 AM PDT, Excessive runoff in creeks and washes from the
earlier heavy rain fall continues around Mount Charleston. Flash
flooding is ongoing.
HAZARD...Life-threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Video and gauges reports.
IMPACT...Life-threatening flash flooding of low-water
crossings, creeks, normally dry washes and roads.
* Some locations that will experience flash flooding include...
Rainbow Canyon, Mt. Charleston, Spring Mountains, Hilltop
Campground, Mahogany Grove Campground, Kyle Canyon Campground,
Fletcher View Campground, Mary Jane Falls Campground, Dolomite
Campground and Mcwilliams Campground.
Please stay away from Mount Charleston as signficant flooding and
flood damage has occurred.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3629 11575 3630 11577 3645 11567 3652 11551
3648 11543 3634 11526 3631 11537 3624 11539
3621 11546 3618 11559
FLASH FLOOD...GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
BKP214
WGUS55 KVEF 211923
FFWVEF
NVC003-212230-
/O.EXT.KVEF.FF.W.0082.000000T0000Z-230821T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
1223 PM PDT Mon Aug 21 2023
The National Weather Service in Las Vegas has extended the
* Flash Flood Warning for...
Northwestern Clark County in southern Nevada...
* Until 330 PM PDT.
* At 1223 PM PDT, Water from the significant flash flooding in upper
Kyle and Lee Canyons continues to move downstream and will
continue to impact the lower slopes of Mount Charleston. Flash
flooding is ongoing. Please avoid the area as officials continue
to access the damage.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Video and gauges reports.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Rainbow Canyon, Mt. Charleston, Spring Mountains, Hilltop
Campground, Mahogany Grove Campground, Kyle Canyon Campground,
Fletcher View Campground, Mary Jane Falls Campground, Dolomite
Campground and Mcwilliams Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3629 11575 3630 11577 3645 11567 3652 11551
3648 11543 3634 11526 3631 11537 3624 11539
3621 11546 3618 11559
FLASH FLOOD...GAUGE INDICATED
$$
BKP273
WGUS55 KVEF 212157
FFWVEF
NVC003-220100-
/O.EXT.KVEF.FF.W.0082.000000T0000Z-230822T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
257 PM PDT Mon Aug 21 2023
The National Weather Service in Las Vegas has extended the
* Flash Flood Warning for...
Northwestern Clark County in southern Nevada...
* Until 600 PM PDT.
* At 257 PM PDT, Water from the significant flash flooding in upper
Kyle and Lee Canyons continues to move downstream and will
continue to impact the lower slopes of Mount Charleston. Flash
flooding is ongoing. Please avoid the area as officials continue
to access the damage.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Emergency response personnel.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Rainbow Canyon, Mt. Charleston, Spring Mountains, Hilltop
Campground, Mahogany Grove Campground, Kyle Canyon Campground,
Fletcher View Campground, Mary Jane Falls Campground, Dolomite
Campground and Mcwilliams Campground.
Please stay away from Mount Charleston as signficant flooding and
flood damage has occurred.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3629 11575 3630 11577 3645 11567 3652 11551
3648 11543 3634 11526 3631 11537 3624 11539
3621 11546 3618 11559
FLASH FLOOD...GAUGE INDICATED
$$
BKP082
WGUS75 KVEF 220055
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
555 PM PDT Mon Aug 21 2023
NVC003-220105-
/O.EXP.KVEF.FF.W.0082.000000T0000Z-230822T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark NV-
555 PM PDT Mon Aug 21 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 6 PM PDT THIS EVENING FOR
NORTHWESTERN CLARK COUNTY...
Flood waters have been receding in Kyle and Lee Canyons in the
Spring Mountains this afternoon and will continue to recede this
evening. Please continue to heed remaining road closures.
LAT...LON 3629 11575 3630 11577 3645 11567 3652 11551
3648 11543 3634 11526 3631 11537 3624 11539
3621 11546 3618 11559
$$
JAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 21, 1:53 AM PDT, 37 minutes earlier.
Area forecast discussion, Aug 21, 1:53 AM PDT, 37 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 153 AM PDT Mon Aug 21 2023 .SYNOPSIS...Widespread rain will persist early this morning but gradually lift north by this afternoon with just some lingering shower activity remaining. Daily shower and storm chances will persist the rest of the week, with the highest chances in southern Nevada and Northwest Arizona. Temperatures will gradually warm but remain below normal until the weekend. && .SHORT TERM...through Monday night. Hilary has made quite a mess of our western zones with widespread heavy rain and flash flooding ongoing. Hilary's remnant circulation is currently lifting north through central Inyo County and will be entering into the Great Basin by dawn. In the meantime, fairly widespread rain will continue to lift northward, with a more focused band extending from Nye county southward to central San Bernardino county which will persist into the morning hours, delivering more heavy rain to the Spring Mountains and Pahrump Valley. Further east, the Las Vegas Valley largely dodged the heaviest rainfall by being just a touch too far east, and being influenced by the western edge of a mid-level dry slot. Nonetheless, Las Vegas has set record daily rainfall values for the past two days. With Hilary lifting north, trailing precipitation further south will gradually taper off this afternoon. Low level moisture will remain abundant but lack of upper level forcing and increased mid- level warming will tend to inhibit widespread showers today. Exception will be across far eastern Mohave County where an enhanced belt of mid-level flow will promote the development of a few strong storms, which will tend to move north quickly at 25 knots or greater. As far as hazards go for the rest of tonight - went ahead and dropped the High Wind Warning for our southern zones as winds have dropped off well below 50 mph from Las Vegas south. Did retain the warning a few more hours around the Spring Mountains given ongoing wind gusts of 60 mph or greater and reports of downed trees in the area. Also kept our southern Great Basin zones in a high wind warning through 15z closer to Hilary's remnant circulation. Strongest winds today have generally been in the higher elevation or convectively enhanced with rain bands moving through. Also shaved off central and southern Mohave County and southeastern San Bern county from the Flash Flood Watch given the expectation of no additional major precipitation. Kept it going for now in most of Clark County through given run-off from the Spring Mountains will keep local washes running swiftly and the potential for a remaining showers this morning. .LONG TERM...Tuesday through Sunday. Broad ridge will remain across the central US with a general southerly flow across the forecast area through next weekend. One feature of note that the forecast guidance has begun to pick up on is an easterly wave currently over the western Gulf of Mexico that will trek westward over the next few days. This wave may reach Arizona by Wednesday and could result in an uptick in thunderstorm activity Wednesday and Thursday, particularly in northwest Arizona and the eastern Mojave Desert. Otherwise, daily low-grade thunderstorm chances will continue through next weekend, with highest chances in our eastern zones and the higher terrain. Temperatures will slowly climb through the week, though will remain below normal until at least Saturday. && .AVIATION...For Harry Reid...Conditions will gradually improve through the TAF period as the remnants of Hilary move north of the area. Gusty southerly winds will persist through the morning with occasional gusts to 25kts through 20Z possible. Winds will remain southerly during the afternoon and evening, but speeds should decrease and fall below 10kts by sunset. Showers will continue through the early morning but should become more scattered by late morning before ending during the afternoon. Occasional CIGs below 5kft can be expected through daybreak, followed by improving skies after that. Some mountain obscuration is likely through the early morning west and north of the field, but no significant reduction in surface visibilities is anticipated. For the rest of southern Nevada, northwest Arizona and southeast California...Conditions will improve south to north today as the remnants of Hilary move north of the region. Winds at area TAF sites will generally be south to southeast through the afternoon, with occasional gusts to 30kts possible through the morning at the Vegas and Lower Colorado River sites. Most sites should see winds diminish to less than 10kts by tonight, except for KBIH, where breezy conditions with occasional gusts to 20kts will persist into early Tuesday morning. Shower activity will decrease from south to north throughout the day. CIGs will drop below 5kft in heavier areas of precipitation along with surface visibilities less than 6sm. All areas should see CIGs increase to 6kft or greater by this evening. .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && DISCUSSION...Outler AVIATION...Planz For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
In the hours before
Local storm report, Aug 20, 11:02 PM PDT, 3 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
1102 PM PDT Sun Aug 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM Non-Tstm Wnd Dmg 2 WSW Twentynine Palms 34.13N 116.09W
08/20/2023 San Bernardino CA Trained Spotter
Part of house roof blown off. Winds gusting
to 66 mph at the time of the damage.
&&
PlanzLocal storm report, Aug 20, 11:12 PM PDT, 3 hours 18 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
1112 PM PDT Sun Aug 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 PM Flash Flood Bishop, CA 37.38N 118.40W
08/20/2023 Inyo CA Law Enforcement
All of Highway 395 from Bishop south to
Pearsonville has been closed due to flooding
impacts. Report from CHP.
&&
TB3Local storm report, Aug 20, 11:23 PM PDT, 3 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
1123 PM PDT Sun Aug 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM Non-Tstm Wnd Gst 6 NE Mt. Charleston 36.32N 115.58W
08/20/2023 M82 MPH Clark NV Mesonet
NV Energy observation site reported a gust
up to 82 mph at Angel Peak at 1040 PM.
(NV015).
&&
TB3Local storm report, Aug 20, 11:27 PM PDT, 3 hours 3 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
1127 PM PDT Sun Aug 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 PM Flash Flood 6 N Yucca Valley 34.19N 116.44W
08/20/2023 San Bernardino CA Law Enforcement
State Road 247 at Pipes Canyon Road was
reported flooded and not passable. The road
was closed due to the flooding.
&&
TB3Local storm report, Aug 21, 12:03 AM PDT, 2 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
1203 AM PDT Mon Aug 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM Non-Tstm Wnd Dmg Mt. Charleston 36.26N 115.62W
08/20/2023 Clark NV Public
Public reported photos of trees uprooted in
the Spring Mountains due to wind and
saturated soils.
&&
TB3Local storm report, Aug 21, 1:20 AM PDT, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
120 AM PDT Mon Aug 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 AM Flash Flood 1 NE Morongo Valley 34.05N 116.57W
08/21/2023 San Bernardino CA Law Enforcement
Two feet of rock and debris was reported
across all lanes of SR 62 near Valley View
Road. Small boulders were in the roadway
from Senelis Ave to east of Valley View
Road. Law enforcement was working to close
the eastbound lanes of SR 62.
&&
TB3The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 6:56 PM PDT | Flash Flood Warning | VEF | Clark | 7 hr |
| Aug 20, 8:19 PM PDT | Flash Flood Warning | VEF | Clark, Nye | 5 hr |
| Aug 20, 8:53 PM PDT | Areal Flood Advisory | VEF | Clark | 3 hr |
| Aug 21, 12:56 AM PDT | Flash Flood Warning | VEF | Clark, Lincoln, Nye | 8 hr |
| Aug 21, 1:31 AM PDT | Flash Flood Warning | VEF | Esmeralda, Nye | 5 hr |
| Aug 21, 9:13 AM PDT | Areal Flood Advisory | VEF | Clark, Lincoln, Nye | 6 hr |
| Aug 21, 9:48 AM PDT | Areal Flood Warning | VEF | Nye | 23 hr |
Nearby
Flash Flood Warnings in Nevada, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.